Arkiv for Matematik, 1996, Volume 34

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] On boundary layers

Hiroaki Aikawa Department of Mathematics, Shimane University Torbjörn Lundh Department of Mathematics, KTH

TBD mathscidoc:1701.332844

Arkiv for Matematik, 34, (1), 1-19, 1995.1
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Geometric localization, uniformly John property and separated semihyperbolic dynamics

Zoltan Balogh Department of Mathematics, Michigan State University Alexander Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332845

Arkiv for Matematik, 34, (1), 21-49, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Random recursive construction of Salem sets

Christian Bluhm Mathematisches Institut, Friedrich-Alexander-Universität Erlangen-Nürnberg

TBD mathscidoc:1701.332846

Arkiv for Matematik, 34, (1), 51-63, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Anneaux locaux à type de module borné

François Couchot Département de Mathématiques, Université de Caen

TBD mathscidoc:1701.332847

Arkiv for Matematik, 34, (1), 65-72, 1992.12
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Toric residues

David A. Cox Department of Mathematics and Computer Science, Amherst College

TBD mathscidoc:1701.332848

Arkiv for Matematik, 34, (1), 73-96, 1994.10
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Non straightenable complex lines in C^{2}

Franc Forstneric Department of Mathematics, University of Wisconsin Josip Globevnik Institute of Mathematics Physics and Mechanics, Jadranska 19, Ljubljana, Slovenia Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332849

Arkiv for Matematik, 34, (1), 97-101, 1996.3
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Distribution of interpolation points

René Grothmann Katholische Universität Eichstätt, Eichstätt, Germany

TBD mathscidoc:1701.332850

Arkiv for Matematik, 34, (1), 103-117, 1995.8
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Mesure harmonique et équation de la chaleur

Yanick Heurteaux CNRS URA D0757, Université de Paris-Sud Mathématiques

TBD mathscidoc:1701.332851

Arkiv for Matematik, 34, (1), 119-139, 1994.8
[ Download ] [ 2017-01-08 20:35:47 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On removable sets for quasiconformal mappings

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332852

Arkiv for Matematik, 34, (1), 141-158, 1994.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 206 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Distances sous-elliptiques et puissances d'opérateurs différentiels

Sami Mustapha Laboratoire Analyse complexe et Géométrie, Université Pierre et Marie Curie

TBD mathscidoc:1701.332853

Arkiv for Matematik, 34, (1), 159-177, 1994.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] An elementary approach to Carleman-type resolvent estimates

Nikolai Nikolski UFR de Mathématiques, Université de Bordeaux I

TBD mathscidoc:1701.332854

Arkiv for Matematik, 34, (1), 179-198, 1994.9
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Wiener's tauberian theorem for spherical functions on the automorphism group of the unit disk

Yaakov Ben Natan Department of Mathematics Technion, Israel Institute of Technology Yoav Benyamini Department of Mathematics Technion, Israel Institute of Technology H»kan Hendenmalm Department of Mathematics, Uppsala University Yitzhak Weit Department of Mathematics, University of Haifa

TBD mathscidoc:1701.332855

Arkiv for Matematik, 34, (2), 199-224, 1995.8
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A quantitative version of Picard's theorem

Walter Bergweiler Fachbereich Mathematik, Technische Universität Berlin

TBD mathscidoc:1701.332856

Arkiv for Matematik, 34, (2), 225-229, 1995.10
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Generalized Hardy inequalities and pseudocontinuable functions

Konstatin M. Dyakonov 24-1-412, Pr. Khudozhnikov, St. Petersburg, Russia

TBD mathscidoc:1701.332857

Arkiv for Matematik, 34, (2), 231-244, 1995.4
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] An asymptotic Cauchy problem for the Laplace equation

Evsey Dyn'kin Department of Mathematics, Technion

TBD mathscidoc:1701.332858

Arkiv for Matematik, 34, (2), 245-264, 1995.5
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 168 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Counting eigenvalues using coherent states with an application to Dirac and Schrödinger operators in the semi-classical limit

William Desmond Evans School of Mathematics, University of Wales, Cardiff Roger T. Lewis Department of Mathematics, University of Alabama at Birmingham Heinz Siedentop Matematisk institutt, Universitetet i Oslo Jan Philip Solovej Institut for Matematiske Fag, Aarhus Universitet

TBD mathscidoc:1701.332859

Arkiv for Matematik, 34, (2), 265-283, 1995.2
[ Download ] [ 2017-01-08 20:35:48 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The multiple-point schemes of a finite curvilinear map of codimension one

Steven Kleiman Department of Mathematics, 2-278 MIT Joseph Lipman Department of Mathematics, Purdue University Bernd Ulrich Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332860

Arkiv for Matematik, 34, (2), 285-326, 1995.6
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 245 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Relative vanishing theorems in characteristic$p$

Tohru Nakashima Department of Mathematics, Tokyo Metropolitan University

TBD mathscidoc:1701.332861

Arkiv for Matematik, 34, (2), 327-334, 1994.9
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Integrability of Green potentials in fractal domains

Kaj Nyström Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332862

Arkiv for Matematik, 34, (2), 335-381, 1995.10
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On regularization in Banach spaces

Thomas Strömberg Department of Mathematics, University of Lund

TBD mathscidoc:1701.332863

Arkiv for Matematik, 34, (2), 383-406, 1996.1
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 214 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved